Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 219-228

Stability of ψ-additive mappings: applications to nonlinear analysis

1Department of Mathematics and Computer Sciences, Royal Military College of Canada, Ontario, Kingston K7K 5L0, Canada
2Department of Mathematics, University of La Verne, P O Box 51105, Kifissia, Athens 14510, Greece

Received 5 April 1994; Revised 22 December 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Isac and Themistocles M. Rassias, “Stability of -additive mappings: applications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219-228, 1996.